Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 217, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Nov 15, 2005, 6:37 PM EST for Washington County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 15, 2005, 6:37 PM EST (23:37 UTC)
- Expired
- Nov 15, 2005, 7:06 PM EST
- In force
- 29 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Washington County, IN
The radar
The Louisville radar (KLVX), 71 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 15, 6:50 PM EST | TSTM WND DMG | 5 S Salem, IN | TREE OVER IN 135 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 15, 3:01 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 152338
SVRLMK
INC175-160015-
/O.NEW.KLMK.SV.W.0217.051115T2337Z-051116T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
637 PM EST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN SOUTH CENTRAL INDIANA
* UNTIL 715 PM EST
* AT 634 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 20 MILES SOUTHWEST OF SALEM..AND
MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SALEM BY 655 PM
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS THUNDERSTORM.
WHILE NOT IMMEDIATELY LIKELY...SEVERE THUNDERSTORMS CAN AND
OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR ADVANCED WARNING.
IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY
IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM ON
THE LOWEST FLOOR.
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
3874 8593
$$
SCHOTT2 follow-up statements
000
WWUS53 KLMK 152359
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST TUE NOV 15 2005
INC175-160015-
/O.CON.KLMK.SV.W.0217.000000T0000Z-051116T0015Z/
WASHINGTON IN-
659 PM EST TUE NOV 15 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 715 PM EST FOR
WASHINGTON COUNTY...
AT 656 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RUSH CREEK VALLEY...OR
ABOUT 41 MILES NORTHWEST OF LOUISVILLE...MOVING NORTHEAST AT 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHWEST OF PUMPKIN CENTER BY 705 PM EST
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
3874 8593
$$
SCHOTT000
WWUS53 KLMK 160006
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
706 PM EST TUE NOV 15 2005
INC175-160016-
/O.CAN.KLMK.SV.W.0217.000000T0000Z-051116T0015Z/
WASHINGTON IN-
706 PM EST TUE NOV 15 2005
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EST TUESDAY EVENING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3873 8630 3842 8630 3848 8603 3850 8591
3874 8593
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 3:45 PM EST, 2 hours 52 minutes earlier.
Area forecast discussion, Nov 15, 3:45 PM EST, 2 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EST TUE NOV 15 2005 ...ACTIVE WX NEXT 12 TO 18 HOURS...WIDESPREAD SEVERE WEATHER THROUGH THIS EVENING AND COLDER TEMPERATURES OVERNIGHT INTO WEDNESDAY... .SHORT TERM (TONIGHT AND WEDNESDAY) STRONG COLD FRONT MOVING ACROSS FAR EASTERN MISSOURI THIS AFTERNOON AND INTO CENTRAL KENTUCKY OVERNIGHT. WIDESPREAD SEVERE WEATHER WILL OCCUR ALONG AND AHEAD OF THE FRONT...WITH DAMAGING WINDS AND SOME TORNADOES. THE DYNAMICS ARE VERY STRONG WITH THIS SYSTEM WITH A LOW LEVEL JET AROUND 50 KNOTS MOVING ACROSS WESTERN AND CENTRAL KENTUCKY THIS EVENING. A STRONG UPPER LEVEL JET WILL TO OUR NORTH...CLOSER TO THE GREAT LAKES STATES. AT MID AFTERNOON...A LINE OF SEVERE THUNDERSTORMS WITH SUPERCELLS... SOME TORNADIC WAS ENTERING LMK FA AND WILL RACE EAST ACROSS THE AREA THIS EVENING. A SECOND LINE IS MOVING RAPIDLY AND WILL LIKELY CATCH UP WITH THE FIRST LINE. SEVERE STORMS WILL INCREASE AS THE LINES MERGE. THE NEXT PROBLEM WILL BE THE FALLING TEMPERATURES BEHIND THE FRONT. TEMPERATURES ARE DROPPING SOME 15 TO 20 DEGREES WITHIN 3 HOURS AFTER FRONTAL PASSAGE. HAVE USED A BLEND OF CURRENT MOVEMENT...NAM AND RUC FOR FRONTAL MOVEMENT AND A BLEND OF NAM AND GFS MOST AS GUIDANCE FOR TEMPERATURES. TEMPERATURES ON WEDNESDAY WILL RISE ONLY 5 TO 10 DEGREES OVER MORNING LOWS AS BRISK NORTHWEST FLOW KEEPS THE INFLUX OF COLD AIR ACROSS THE AREA. .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY) COLD AIR WILL REMAIN OVER THE AREA FOR MOST OF THE WEEK WITH A SLOW WARMING TOWARD THE WEEKEND. HAVE MADE ONLY A FEW CHANGES TO THE FORECAST WITH THE ONGOING SEVERE WEATHER. .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. SCHOLZ
Hazardous weather outlook, Nov 15, 2:20 PM EST, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 220 PM EST TUE NOV 15 2005 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-160930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 220 PM EST TUE NOV 15 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. ...HIGH RISK OF SEVERE STORMS AND POSSIBLE TORNADOES THIS AFTERNOON AND THIS EVENING ALONG AND WEST OF A LINE FROM FRANKFORT TO GLASGOW ...WITH A MODERATE RISK ELSEWHERE... .DAY ONE...THIS AFTERNOON AND TONIGHT. AT LEAST 2 LINES OF THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING WITH A HIGH POTENTIAL THAT SEVERAL STORMS WITHIN THE LINES WILL BE SEVERE AND PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED STRONG TORNADOES. THE GREATEST RISK FOR TORNADIC STORMS WITH THE FIRST LINE LATE THIS AFTERNOON AND EARLY EVENING WOULD BE WEST OF A LINE FROM MADISON INDIANA TO LOUISVILLE TO BOWLING GREEN. THEN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST THIS EVENING...A SECOND LINE OF SEVERE THUNDERSTORMS IS ANTICIPATED TO CROSS RAPIDLY THROUGH THE AREA. THERE IS POTENTIAL FOR WIDESPREAD DAMAGING WINDS FROM 60 TO 80 MPH...ALONG WITH ISOLATED TORNADOES. LARGE HAIL IS A LESSER THREAT. THIS LINE OF STORMS WOULD BE NEAR I-65 BETWEEN ROUGHLY 6 AND 9 PM EST AND APPROACHING THE I-75 CORRIDOR BY 11 PM EST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS...MEDIA...LAW ENFORCEMENT...AND EMERGENCY MANAGERS SHOULD MONITOR WEATHER.GOV/LOUISVILLE ON THE INTERNET OR NOAA WEATHER RADIO FOR UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION...AND BE PREPARED FOR A WIDESPREAD SEVERE WEATHER EVENT THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. KIRKPATRICK
In the hours before
Special weather statement, Nov 15, 3:59 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 359 PM EST TUE NOV 15 2005 INZ076-083-084-089-KYZ023>027-061-070-152300- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...MORGANTOWN...RUSSELLVILLE 259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/ THE LEADING EDGE OF A MASSAGE THUNDERSTORM COMPLEX STRETCHED FROM PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST. WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW LOCATIONS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE REGION. LD
Special weather statement, Nov 15, 3:59 PM EST, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 359 PM EST TUE NOV 15 2005 INZ076-083-084-089-KYZ023>027-061-070-152300- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY- INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY... HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM... LEITCHFIELD...MORGANTOWN...RUSSELLVILLE 259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/ THE LEADING EDGE OF A MASSIVE THUNDERSTORM COMPLEX STRETCHED FROM PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST. WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW LOCATIONS. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE REGION. LD
Special weather statement, Nov 15, 4:34 PM EST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 434 PM EST TUE NOV 15 2005 KYZ023-024-026-027-061-070-152345- HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY- INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BEAVER DAM... LEITCHFIELD...MORGANTOWN...RUSSELLVILLE 334 PM CST TUE NOV 15 2005 STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO OHIO...BUTLER... LOGAN AND HANCOCK COUNTIES BY 530 PM EST. THE STRONGEST STORMS WILL REACH OHIO COUNTY AND HANCOCK COUNTIES WITH DAMAGING WINDS AND MAY POSSIBLY PRODUCE A TORNADO. ALL OF CENTRAL KENTUCKY REMAINS UNDER A TORNADO WATCH TIL 10 PM EST. KIRKPATRICK
Special weather statement, Nov 15, 5:57 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 557 PM EST TUE NOV 15 2005 INZ092-KYZ027>032-045-053-062-063-071>074-160000- CLARK IN-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-NELSON KY-LARUE KY-EDMONSON KY-HART KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...JEFFERSONVILLE...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...BARDSTOWN...HODGENVILLE... BROWNSVILLE...MUNFORDVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW 457 PM CST TUE NOV 15 2005 /557 PM EST TUE NOV 15 2005/ | A MASSIVE AREA OF THUNDERSTORMS WAS MOVING INTO CENTRAL KENTUCKY WITH THE LEADING EDGE OF THE STORMS LOCATED FROM BOWLINGKENTUCKYY NORTHEAST TO ELIZABETH TOWN.EXTENDINGSCOTTSBURGRG INDIANA AT 5PM CST 600 PM EST. SOME STORMS WEST OF LOUISVILLE HAVE BEEN IDENTIFIED AS TORNADIC. ALL THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST. MAKE PREPARATIONS NOW TO MOVE TO A SAFE LOCATION IF A WARNING IS ISSUED FOR YOUR LOCATION. LD
Special weather statement, Nov 15, 5:57 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 557 PM EST TUE NOV 15 2005 INZ092-KYZ027>032-045-053-062-063-071>074-160000- CLARK IN-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY- TRIMBLE KY-NELSON KY-LARUE KY-EDMONSON KY-HART KY-WARREN KY- SIMPSON KY-ALLEN KY-BARREN KY- INCLUDING THE CITIES OF...JEFFERSONVILLE...LEITCHFIELD... ELIZABETHTOWN...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... LOUISVILLE...LA GRANGE...BEDFORD...BARDSTOWN...HODGENVILLE... BROWNSVILLE...MUNFORDVILLE...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW 457 PM CST TUE NOV 15 2005 /557 PM EST TUE NOV 15 2005/ | A MASSIVE AREA OF THUNDERSTORMS WAS MOVING INTO CENTRAL KENTUCKY WITH THE LEADING EDGE OF THE STORMS LOCATED FROM BOWLING GREEN KENTUCKY NORTHEAST TO ELIZABETHTOWN...EXTENDING TO SCOTTSBURGRG INDIANA AT 5PM CST 600 PM EST. SOME STORMS WEST OF LOUISVILLE HAVE BEEN IDENTIFIED AS TORNADIC. ALL THE STORMS ARE MOVING RAPIDLY TO THE NORTHEAST. MAKE PREPARATIONS NOW TO MOVE TO A SAFE LOCATION IF A WARNING IS ISSUED FOR YOUR LOCATION. LD
Special weather statement, Nov 15, 6:30 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 630 PM EST TUE NOV 15 2005 KYZ071-160030- WARREN KY- INCLUDING THE CITY OF...BOWLING GREEN 530 PM CST TUE NOV 15 2005 ...STRONG STORM HEADING FOR WARREN COUNTY... A STORM WITH THE POTENTIAL OF PRODUCING DAMAGING WINDS AND POSSIBLY A TORNADO WILL CROSS SOUTHERN WARREN COUNTY BETWEEN 540 PM AND 610 PM CST. FOLKS AROUND WOODBURN...MASSEY MILL...AND ALVATON SHOULD REMAIN ON THE LOOKOUT FOR THREATENING WEATHER. IF THE STORM APPROACHES YOUR AREA SEEK STURDY SHELTER IMMEDIATELY && A TORNADO WATCH IS IN EFFECT UNTIL 9PM CST. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 2:49 AM EST | Severe Thunderstorm Warning | LMK | Perry | 26 min |
| Nov 15, 3:19 AM EST | Severe Thunderstorm Warning | LMK | Crawford | 26 min |
| Nov 15, 3:26 AM EST | Flash Flood Warning | LMK | Crawford, Perry | 3 hr |
| Nov 15, 3:41 AM EST | Tornado Warning | LMK | Harrison | 46 min |
| Nov 15, 4:14 AM EST | Flash Flood Warning | LMK | Harrison | 3 hr |
| Nov 15, 7:20 AM EST | Flash Flood Warning | LMK | Clark, Floyd, Harrison | 3 hr |
| Nov 15, 5:53 PM EST | Tornado Warning | LMK | Perry | 29 min |
| Nov 15, 6:12 PM EST | Severe Thunderstorm Warning | LMK | Crawford | 33 min |
| Nov 15, 6:29 PM EST | Severe Thunderstorm Warning | LMK | Orange | 31 min |
| Nov 15, 6:45 PM EST | Tornado Warning | LMK | Dubois | 30 min |
| Nov 15, 6:55 PM EST | Severe Thunderstorm Warning | LMK | Perry | 35 min |
| Nov 15, 6:59 PM EST | Tornado Warning | LMK | Crawford | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.